Dirichlet series constructed from periods of automorphic forms

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider certain Dirichlet series of Selberg type, constructed from periods of automorphic forms. We study analytic properties of these Dirichlet series and show that they have analytic continuation to the whole complex plane.

Original languageEnglish
Pages (from-to)747-773
Number of pages27
JournalMathematische Zeitschrift
Volume281
Issue number3-4
DOIs
Publication statusPublished - Dec 1 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this